# SDR AALA20120530009

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 41,030 hours, 10,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 1640 HAS CORROSION ON TOP OF LEFT BUTTLINE TO RIGHT BUTTLINE 4.  INSTALLED T CAP, ANGLE AND STRAPS PER SRM 53-00-51-2R 3.
